# SDR ORJA9766

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Breaker
- Condition: Defective
- Location: Forward Galley
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LARGE AMOUNT OF SMOKE APPEARED OUT OF WALL BEHIND FIRST OFFICER'S SEAT ON LANDING.  INSPECTED PASSENGER OXYGEN MASK DROP SWITCH WIRING AND F/O'S ANTI-FOG WIRING, NO DEFECTS NOTED.  INSEPCTED FORWARD GALLEY CIRCUIT BREAKER PANEL, FOUND WORK LIGHT CIRCUIT BREAKER DEFECTIVE.  DISCONNECTED WIRING AND STOWED.  ENTERED IN LOG AS DMI NR 9638 MEL 33-2, PER STANDARD PRACTICES.  (X)
